# SDR DL73K010460

- Difficulty date: March 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JIC5957 FOUND PIVOT BEARING PLAY TO BE OUT OF LIMITS.  IN THE PROCCESS OF REMOVING BEARING HOUSING FOUND SAFETY WIRE BROKEN AND KEEPER BACKED OFF APROX 1/4 INCH
